# SDR QMLA2016030316017

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N390AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7174
- Aircraft time: 1,835 hours, 7,555 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,835 hours, 4,347 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK WAS FOUND DURING A 1660.22.1, 600 HR IN  24 MONTH, INSPECTION ON THE 22 DEGREE FRAME APPROX 65 MM IN LENGTH.
